Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Headache, sore throat, runny nose, pressure in head. Cure?

i have had a headache since 6:50 am, i have a sore throat and runny nose . also my stomach did hurt before but not much now, and there is a lot of pressure in my head, what is it that i have??
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello bebber.567.

There are many different etiologies (causes) for headaches. Headaches can be generally classified as migraine, tension, or cluster.

Your headache appears to be associated with nasal sinuses. Your sore throat is probably caused by a post-nasal drip in conjunction with your runny nose. The pressure in your head is probably due to sinuses as well.

There can be other causes for headaches other than sinuses. You may need to visit your family physician to be evaluated for a sinus infection. Sinus infections may require antibiotics.

Be well,
Dr. Kimberly
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor